# SDR SWAA2019032130894

- Difficulty date: February 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 56,260 hours, 27,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VAPOR BARRIER FOUND UPPER ATTACH ANGLE CRACKED AT BS 663, LBL 9.  REPAIRED ANGLE IAW EA.
